# SDR DALA2015080304788

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 38,200 hours, 5,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER FORWARD EDGE HAS AN APPROXIMATE .5 INCH DENT AND A .5 INCH CRACK IN SKIN AND SEAL RETAINER.  REMOVED DAMAGED AREA AND INSTALLED A REPAIR IAW SRM 52-13-00, FIGURES 213-214.
